# SDR 2010FA0000280

- Difficulty date: December 15, 2009
- Submitted: April 2, 2010
- Operation: General aviation
- Aircraft: N2021T
- Make and model: Beech A36
- Aircraft serial: E1325
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: LW12778X
- Part serial: HJ0210
- Condition: Leaking
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM WASTEGATE ACTUATOR SHAFT.  R & R WASTEGATE WITH A SECOND O/H UNIT.  SECOND WASTEGATE ALSO LEAKED OUT THE ACTUATOR SHAFT.  CHECKED INSTALLATION AND FOUND IT TO BE INSTALLED IAW STC NR SA 762NW INSTALLATION INSTRUCTION 68-1, DATED MAY 1, 1979, AND DWG 68-10021.  REASEARCHED ORIGINAL INSTALL OF THIS ENGINE AND MFG WIDE CYLINDER FLANGE MM AND THERE IS NO REF TO ROUTING THE WASTEGATE VENT LINE BACK TO THE CRANKCASE.  IT WAS SUGGESTED TO RELOCATE VENT TUBE FROM CRANKCASE AND ROUT IT TO BE VENTED OVERBOARD.  ONCE THIS WAS DONE THE OIL LEAK FROM THE ACTUATOR WENT AWAY.  UPON CONTACTING STC HOLDER WITH THIS INFO, THEY ARE NOT WILLING TO APPROVE ANY CHANGE TO THE DESIGN.
